# SDR UALA2011070103244

- Difficulty date: June 30, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 64,307 hours, 12,538 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 103
- Condition: Failed
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER FAILED TO CHARGE BATTERY.  REPLACED BATTERY CHARGER AS PER AMM.
